# SDR DHL9770512C

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, BULGING OF THE FUSELAGE SKIN WAS NOTED AT STR 25RT, AFT OF BS 1166.  FOUND STRINGER 25 RT CRACKED.  CUTOUT STRINGER FROM BS 1175 TO 1183.  INSTALLED STRINGER REPAIR PER SRM 53-10-3.  NON ROUTINE 3790.
